Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Women

Pages: 1
Anonymous
Unregistered

eczema
      #78405 - 11/18/03 09:04 PM

Does anyone else suffer from eczema? I have went to a dermatologist and that's what they said it was. Sometimes it gets so bad I scratch it and make it bleed. It's on my elbows and back of my legs. I'm hoping this won't leave me scares. What should I do?! Thank you!



Post Extras: Remind Me!   Notify Moderator  
LoveIsNotAWord
Grand Master

Reged: 11/05/03
Posts: 173
Loc: We are in West Texas
Re: eczema new
      #78408 - 11/18/03 10:45 PM

Dear Anon,

It can result from both the HIV and antiviral treatment. If you have discussed it with your physician he might want to reorchestrate your meds or give you some special cremes used to treat this; scratching and abrasion to the skin will cause scarring over time, furthermore it exposes you to infection. I hope this helps.

Karen :)



--------------------
Karen G....
"Live with it!"

Post Extras: Remind Me!   Notify Moderator  
Jackie_Blue
Legend

Reged: 10/26/00
Posts: 2028
Re: eczema new
      #78483 - 11/20/03 09:10 AM

Iíve had to deal with it. I showed my ID doctor a patch of itching, oozing mess at the base of my scalp. He hauled me right up to the dermatology department. The Dermatologist said it was Eczema. I was told it is can be brought on by allergies or stress. Since then Iíve notice that at times of stress I do start breaking out and itching in the same spot. No breakouts like the first one however. It doesnít have anything to do with your HIV. Here is a link to the American Dermatology Associationís Eczema page. I canít remember the name of the cream. (Big help huh?) I remember it was in a red tube, started with a 'Clo' (Clobasol(?) and was a clear substance. I remember it wasnít sticky and I could use it on my scalp without it making my hair sticky, well any sticker than the eczema was. It cleared it right up. Good Luck.

http://www.aad.org/pamphlets/eczema.html




Post Extras: Remind Me!   Notify Moderator  
LoveIsNotAWord
Grand Master

Reged: 11/05/03
Posts: 173
Loc: We are in West Texas
Re: eczema new
      #78491 - 11/20/03 10:39 AM

Dear Jackie,

In short it does have to do with one's STRESS in particular the physiologic outcomes of those with HIV related to just the stress of having HIV subconsciously or otherwise include such things in small part as eczema.

STRESS induces hormonal changes including those hormones in the brain that relate to mood, appetite, overall well being, and immunity.

Karen :)



--------------------
Karen G....
"Live with it!"

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: eczema new
      #78590 - 11/21/03 11:27 AM

Thanks Jackie , I checked out the website and it helped me understand the problem. Thank you have a great day!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: eczema new
      #114251 - 11/13/04 11:16 AM

Try soft-e-lotion for eczema. Has worked wonders for myself and my son. No flare-ups since we started using it!

http://www.softecare.com

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: eczema new
      #158812 - 08/18/05 11:27 AM

Hi there. Eczema can have triggers that can set you off. I read some good info on www.EczemaGuide.ca. I found using lots of moisturizer and not having showers that are too hot really helped me.
Hope that helps!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3168

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threadsô 6.2.3